# SDR REXA2024070300489

- Difficulty date: June 9, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY EXIT DOOR (S/N: SB0683) CRACKED ALONG UPPER FORMER AT AFT LUG  REPAIRED LH AFT EMERGENCY EXIT DOOR (S/N: SB0683) CRACK ALONG UPPER FORMER AT AFT LUG IAW REO 690-52-21-171 REV -- DATED 06/12/2024.
